# SDR 0301526627

- Difficulty date: August 6, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N627US
- Make and model: Boeing 747251B
- Aircraft serial: 21709
- Aircraft time: 90,544 hours, 15,136 cycles
- System (JASC): 2330 · Entertainment System
- Part: Display
- Part number: 20133
- Part serial: 00051
- Condition: Failed
- Location: 'B' Zone Left
- Part time: 6,282 hours, 1,180 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT 'B' ZONE VIDEO SCREEN WAS TURNED OFF DURING FLIGHT DUE TO A BURNING ODOR COMING FROM IT. FLIGHT CONTINUED TO KIX AND LANDED WITHOUT INCIDENT. REPLACED 21 INCH PLASMA DISPLAY PANEL. AIRCRAFT RETURNED TO SERVICE.
